Prilosec WithdrawalThe reason I have been taking prilosec is because of bloated stomach and burning on right side of back going into the right shoulder. (No acid reflux. I've been using the Prilosec at least 3 years.
I have bought Nat Phos 6x and Arnica 6x to use and will stop the Prilosec. I just wanted to see if anyone had any experiences coming off the prilosec. If I am a little uncomfortable for awhile, I can stand it if I know it will eventually end.
cathicks on 2006-08-16
are the best bets.
Poss Ptelea as well
walkin last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.